Alert archive / New Mexico / Red Flag Warnings in 2011

Red Flag Warning 80, NWS Albuquerque, NM

June 29, 20117 counties in New Mexico

NWS Albuquerque, NM issued this red flag warning at Jun 29, 2011, 3:23 PM MDT for 7 counties in New Mexico. It took effect at Jun 30, 2011, 10:00 AM MDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 29, 2011, 3:23 PM MDT (21:23 UTC)
In effect from
Jun 30, 2011, 10:00 AM MDT
Expired
Jun 30, 2011, 9:00 PM MDT
In force
11 hr
Issued by
NWS Albuquerque, NM

Counties Harding County, NM, McKinley County, NM, Rio Arriba County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Union County, NM

The radar

The Albuquerque radar (KABX), 120 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.4 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2011-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2011-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3126 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

763 
WWUS85 KABQ 292123
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
323 PM MDT WED JUN 29 2011

...RED FLAG WARNING THURSDAY LATE MORNING THROUGH EARLY EVENING
FOR THE NORTHEAST HIGHLANDS AND NORTHEAST PLAINS ALONG AND EAST OF
INTERSTATE 25 DUE TO STRONG WIND AND LOW HUMIDITY...

.SOUTHWEST WINDS WILL BE ON THE INCREASE THURSDAY MORNING STRENGTHENING
TO CRITICAL THRESHOLDS BY LATE MORNING AS A DEEPENING UPPER LEVEL
TROUGH CROSSES THE CENTRAL ROCKIES AND A SURFACE TROUGH STRENTHENS
TO THE LEE OF THE SOUTHERN ROCKIES. THE STRONGEST WINDS WILL FAVOR
LOCATIONS ALONG AND EAST OF INTERSTATE 25. POOR TO FAIR RH RECOVERIES
TONIGHT WILL BE FOLLOWED BY CRITICAL FIRE WEATHER RH THRESHOLDS
BEFORE NOON ON THURSDAY. ADDING TO THE FIRE WEATHER THREAT WILL BE
A SLIGHT CHANCE FOR DRY THUNDERSTORMS ALONG INTERSTATE 25 TO THE
NORTHEAST CORNER OF THE STATE.

NMZ103-104-301400-
/O.UPG.KABQ.FW.A.0078.110630T1500Z-110701T0200Z/
/O.NEW.KABQ.FW.W.0080.110630T1600Z-110701T0300Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
323 PM MDT WED JUN 29 2011

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 9 PM MDT THURSDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AREA AND TIMING...THE NORTHEAST HIGHLANDS AND PLAINS...ALONG AND
  EAST OF I-25. THE STRONGEST WINDS ARE EXPECTED FROM 3 TO 7 PM.
  DRY THUNDERSTORMS WILL BE MOST LIKELY FROM LATE AFTERNOON TO
  SUNSET.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 40 MPH.

* RELATIVE HUMIDITY...8 TO 12 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$
2 follow-up statements
202 
WWUS85 KABQ 301150
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
550 AM MDT THU JUN 30 2011

...RED FLAG WARNING FROM LATE THIS MORNING THROUGH EARLY EVENING
FOR THE NORTHEAST HIGHLANDS AND NORTHEAST PLAINS ALONG AND EAST OF
INTERSTATE 25...AS WELL AS THE NORTHWEST PLATEAU...DUE TO STRONG
WIND AND LOW HUMIDITY...

.SOUTH TO SOUTHWEST WINDS WILL INCREASE TODAY AS AN UPPER LEVEL
TROUGH CROSSES THE CENTRAL ROCKIES AND A SURFACE TROUGH STRENGTHENS
TO THE LEE OF THE SOUTHERN ROCKIES. THE STRONGEST WINDS WILL FAVOR
LOCATIONS ALONG AND EAST OF INTERSTATE 25 AND OVER THE FAR NORTHWEST
PLATEAU. ADDING TO THE FIRE WEATHER THREAT WILL BE A SLIGHT CHANCE
FOR DRY THUNDERSTORMS OVER THE NORTHWEST PLATEAU AND OVER THE
NORTHEAST HIGHLANDS ALONG INTERSTATE 25.

NMZ101-302130-
/O.EXB.KABQ.FW.W.0080.110630T2000Z-110701T0300Z/
NEW MEXICO FIRE WEATHER ZONE 101
NORTHWEST PLATEAU/FARMINGTON BLM/ABZ-
550 AM MDT THU JUN 30 2011

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM
MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM MDT
THIS EVENING. 

* AREA AND TIMING...THE FAR NORTHWEST PLATEAU. THE STRONGEST WINDS
  ARE EXPECTED BETWEEN 3 PM AND 7 PM. DRY THUNDERSTORMS WILL BE
  MOST LIKELY FROM LATE THIS MORNING INTO EARLY THIS AFTERNOON.

* 20 FOOT WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS TO 35 MPH.

* RELATIVE HUMIDITY...10 TO 15 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

NMZ103-104-302130-
/O.CON.KABQ.FW.W.0080.110630T1600Z-110701T0300Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
550 AM MDT THU JUN 30 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
9 PM MDT THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
9 PM MDT THIS EVENING. 

* AREA AND TIMING...THE NORTHEAST HIGHLANDS AND PLAINS...ALONG AND
  EAST OF I-25. THE STRONGEST WINDS ARE EXPECTED BETWEEN 1 PM AND 7
  PM. DRY THUNDERSTORMS WILL BE MOST LIKELY FROM LATE AFTERNOON TO
  SUNSET.

* 20 FOOT WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS TO 35 MPH.

* RELATIVE HUMIDITY...10 TO 15 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$
121 
WWUS85 KABQ 302024
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
224 PM MDT THU JUN 30 2011

...RED FLAG WARNING THROUGH EARLY EVENING FOR THE NORTHEAST
HIGHLANDS AND NORTHEAST PLAINS ALONG AND EAST OF INTERSTATE 25...
AS WELL AS FOR THE NORTHWEST PLATEAU...DUE TO STRONG WINDS AND LOW
HUMIDITY...

.GUSTY SOUTH WINDS IN NORTHEAST NEW MEXICO AND GUSTY WEST WINDS
OVER THE NORTHWEST PLATEAU WILL PERSIST INTO EARLY EVENING ALONG
WITH LOW RELATIVE HUMIDITY. ADDING TO THE FIRE WEATHER THREAT
WILL BE A SLIGHT CHANCE FOR DRY THUNDERSTORMS OVER THE NORTHWEST
PLATEAU AND OVER THE NORTHEAST HIGHLANDS.

NMZ103-104-010300-
/O.CON.KABQ.FW.W.0080.000000T0000Z-110701T0300Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
224 PM MDT THU JUN 30 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING.

* AREA AND TIMING...THE NORTHEAST HIGHLANDS AND PLAINS...ALONG AND
  EAST OF I-25...UNTIL JUST AFTER SUNSET. DRY THUNDERSTORMS WITH GUSTY
  ERRATIC WINDS ARE ALSO POSSIBLE THROUGH THIS EVENING.

* 20 FOOT WINDS...SOUTH TO SOUTHWEST 20 TO 25 MPH WITH GUSTS TO 35
  MPH.

* RELATIVE HUMIDITY...10 TO 15 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

NMZ101-010300-
/O.CON.KABQ.FW.W.0080.000000T0000Z-110701T0300Z/
NEW MEXICO FIRE WEATHER ZONE 101
NORTHWEST PLATEAU/FARMINGTON BLM/ABZ-
224 PM MDT THU JUN 30 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING.

* AREA AND TIMING...THE FAR NORTHWEST PLATEAU UNTIL JUST AFTER
  SUNSET. DRY THUNDERSTORMS WITH GUSTY ERRATIC WINDS ARE ALSO
  POSSIBLE THROUGH THIS EVENING.

* 20 FOOT WINDS...SOUTHWEST TO WEST 20 TO 30 MPH. GUSTS TO 40 MPH.

* RELATIVE HUMIDITY...5 TO 15 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Jun 29, 3:00 AM MDT, 12 hours 23 minutes earlier.

Area forecast discussion, Jun 29, 3:00 AM MDT, 12 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 AM MDT WED JUN 29 2011

.DISCUSSION...
THE GOOD NEWS IS MOISTURE CONTINUES TO SLOWLY SEEP INTO NM...A TSTM
COMPLEX OVER NORTHERN OLD MEXICO HAS SENT DEWPOINTS IN SE AZ INTO
THE 50S...BUT HAVEN/T YET SEEN AN INCREASE INTO SW NM. A FEW
LIGHTNING STRIKES AS WELL HAVE MIGRATED INTO CENTRAL/ERN AZ AND EVEN
IN SE UT. EVEN TPW PRODUCT INDICATES MORE MOISTURE OVER THE REGION
THAN 24 HOURS AGO.

THE BAD NEWS IS THE MODELS INDICATE THE MOISTURE REMAINS MOSTLY IN
THE MID LEVELS. ALTHOUGH SFC DWPTS HAVE REACHED INTO THE 40S IN THE
PLAINS ATTM...ALL INDICATIONS ARE THIS WILL MIX OUT DURING THE
DAYTIME HOURS. THIS WILL CONTINUE TO LEAD TO SMALL POPS/MEAGER
RAINFALL...GUSTY WINDS AND DRY LIGHTNING OVER MOST OF THE HIGHER
TERRAIN. HOWEVER...GUIDANCE HAS STARTED TO INCREASE POPS
OVER WRN/NRN AREAS INTO THURSDAY...SO HAVE A MIX OF WET/DRY
SHOWERS/STORMS ALONG THE STATES WRN AND NRN BORDERS TODAY AND
TONIGHT.

UPPER LOW PASSAGE TO OUR NORTH COULD LEAD TO WINDY CONDITIONS NW
THIRD THURSDAY...WITH LOCALES SUCH AS FARMINGTON CLOSE TO WIND ADVY
CRITERIA ACCORDING TO MET GUIDANCE. THE NAM IS DEEPER WITH THE
INCOMING SYSTEM THAN THE GFS...ALTHOUGH BOTH ARE FAIRLY SIMILAR
FORECASTING H7 WINDS 25-30KTS AND H5 WINDS 30-40KTS OVER THE
NORTHWEST/NORTHCENTRAL.  A DEEPENING LEE TROUGH COULD ALLOW FOR
WINDS IN SPOTS SUCH AS LAS VEGAS TO GET CLOSE TO WIND ADVY CRITERIA
AS WELL.  TEMPS A LITTLE COOLER NORTHWEST THIRD TO HALF THURSDAY.

NAM PUSHES A FRONTAL BOUNDARY INTO THE NORTHEAST PLAINS IN THE WAKE
OF THE UPPER LOW PASSAGE FRIDAY...GFS DOESN/T.  THIS APPEARS TO WASH
OUT OR HANG UP BUT THE MODEL STILL FORECASTS AN EAST TO WEST SFC
GRADIENT.  IT ALSO SUGGESTS THERE COULD BE STORMS OVER EASTERN
CO/WRN KS THAT COULD NUDGE A BOUNDARY INTO NE NM...WHILE THE GFS
HOLDS THE BOUNDARY MUCH FARTHER NORTH.  THAT SAID...MAV/MET TEMPS
NOT MUCH DIFFERENT FOR FRIDAY AT LEAST...BUT DID SPREAD SOME SLIGHT
CHANCE POPS INTO THE NE FOR FRIDAY/SATURDAY.

FOR THE HOLIDAY WEEKEND INTO THE MIDDLE OF NEXT WEEK...UPPER HIGH
CENTER TO WOBBLE AROUND NORTHERN NM/FOUR CORNERS REGION PER THE GFS
THEN SHIFT TO OUR WEST LATER NEXT WEEK.  THIS WOULD FORCE ANY
TROPICAL MOISTURE TO TAKE THE SCENIC ROUTE...BUT OPENS UP THE
EASTERN PLAINS TO FRONTS OR CONVECTIVE BOUNDARIES FROM THE
NORTHWEST/NORTH. ECMWF PAINTS A WETTER PICTURE WITH A BROAD UPPER
RIDGE STRETCHED FROM THE DESERT SW TO THE MISSISSIPPI
VALLEY...SPORTING 2 CENTERS OF CIRCULATION...ONE TO OUR NORTHWEST
AND ONE TO OUR EAST. THIS ALLOWS MOISTURE FROM TS ARLENE TO SPREAD
UP THE RIO GRANDE VALLEY...AT LEAST FOR THE EARLY PORTION OF THE
WEEKEND. FOR THE REMAINDER OF THE HOLIDAY WEEKEND AND NEXT COUPLE OF
DAYS...IT CONSOLIDATES THE HIGH PRESSURE REGION OVER THE CENTRAL AND
SOUTHERN ROCKIES...BECOMING MORE SIMILAR TO THE GFS.

&&

.AVIATION...
09Z INSTABILITY AXIS OVER E AZ/W NM WILL PROVIDE FOCUS
FOR ANOTHER ROUND OF DRY SHRA/TSRA WITH ERRATIC GUSTY WINDS TO 40
KTS AND BLDU AFT 22Z. BULK OF MODEL GUIDANCE INDICATES ACTIVITY WILL
DEVELOP LATER IN THE AFTERNOON THEREFORE CURRENT VC GROUPS IN
KFMN/KGUP TAF WILL BE PUSHED FARTHER OUT TOWARD 00Z ON 12Z ISSUANCE.
CB PRESENT IN KABQ/KSAF TAF INDICATES UNCERTAINTY ON EASTERN EXTENT
OF STORMS BY LATE IN THE DAY...HOWEVER GUSTY AND ERRATIC WINDS
LIKELY ON OUTFLOWS ONCE AGAIN AT THESE SITES. SMOKE WILL LIMIT VSBYS
OVER NORTH CENTRAL NM THRU TONIGHT. EASTERN AREAS WILL BE UNDER
INFLUENCE OF THE UPR HIGH THUS VFR EXPECTED THRU 12Z THURSDAY.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z.

&&

.FIRE WEATHER...
HUMIDITY RECOVERIES SO FAR THIS MORNING ARE FAIR IN MOST AREAS WITH
SLIGHTLY HIGHER VALUES ALONG THE EAST SLOPES OF THE SANGRES...THE TX
STATE LINE...AND OVER THE SW MOUNTAINS. THE MID LEVEL INSTABILITY
AXIS POSITIONED OVER E AZ/W NM THIS MORNING WILL FIRE ANOTHER ROUND
OF DRY SHRA/TSRA AFTER 3 PM TODAY...PRODUCING GUSTY ERRATIC WINDS UP
TO 50 MPH AND AREAS OF BLOWING DUST. WINDS WILL TREND UP TODAY OVER
TUESDAY AS A MID/UPR LEVEL WAVE MOVES QUICKLY EAST OUT OF THE GREAT
BASIN. HIGH HAINES...STRONGER TRANSPORT WINDS...STRONG HEATING...AND
SINGLE DIGIT HUMIDITY VALUES WILL PLAGUE THE AREA ONCE AGAIN WITH
ISOLATED POCKETS OF NEAR CRITICAL FIRE WX CONDITIONS JUST ABOUT
ANYWHERE. THE GREATEST THREAT FOR 2-3 HOURS OF CRITICAL CONDITIONS
WILL STRETCH FROM NEAR CLINES CORNERS NE TO CLAYTON THIS AFTERNOON.
HOWEVER WILL CONTINUE TO HOLD OFF ON ANY RED FLAGS.

THE UPR WAVE WILL PUSH THE INSTABILITY AXIS SLIGHTLY EAST TONIGHT
ALLOWING FOR BETTER RECOVERIES OVER WESTERN NM. RIDGE TOP WINDS WILL
STAY A LITTLE BREEZY THRU THE OVERNIGHT AS 700MB WINDS TURN MORE
SOUTHWEST. THURSDAY WILL BE A CHALLENGING DAY FOR FIREFIGHTERS
AROUND LOS ALAMOS AS THE 700-500MB FLOW BECOMES MORE WESTERLY. A
LEE TROUGH DEEPENING OVER SE COLORADO TO 1000MB WILL CREATE MORE
WIDESPREAD CRITICAL FIRE WX CONDITIONS OVER THE NE PLAINS...THUS
FIRE WX WATCHES WILL REMAIN IN PLACE. DRY SHRA/TSRA WILL DEVELOP
AGAIN OVER CENTRAL NM...ADDING TO THE ERRATIC AND GUSTY WIND
POTENTIAL.

THE UPR HIGH WILL REBUILD OVER EASTERN NM FRIDAY BEHIND THE
DEPARTING WAVE. LOW LEVEL FLOW BACKS TO MORE SOUTHEASTERLY THRU
FRIDAY MORNING ALLOWING FOR FAIR TO GOOD RECOVERIES FOR MANY AREAS.
BEYOND FRIDAY...THE EUROPEAN MODEL CONTINUES TO SHOW TROPICAL STORM
ARLENE MOVING NW ACROSS NORTHERN OLD MEXICO AND SPLITTING THE UPR
HIGH ACROSS WEST TX/CENTRAL NM. THIS ALLOWS FOR A STRONG INCREASE IN
LOW TO MID LEVEL MOISTURE ACROSS THE STATE. THE GFS STILL HOLDS ON
TO THE UPR HIGH OVER THE FOUR CORNERS AND EJECTS MOISTURE SOUTH OF
AZ/NM. IN ANY EVENT...MIN RH VALUES APPEAR TO REMAIN ABOVE 15 PCT
FOR THE ENTIRE AREA WHILE RECOVERIES INCREASE EACH NIGHT AS WELL.
TEMPS WILL ALSO BEGIN TO SLIDE BACK TO SEASONAL NORMALS STATEWIDE.

&&

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  98  65  92  57 /  20  20  10   5
DULCE...........................  92  56  85  48 /  20  20  20  20
CUBA............................  92  59  87  53 /  10  10  20  20
GALLUP..........................  93  58  88  52 /  20  20  10   5
EL MORRO........................  90  55  87  51 /  10  10  20  20
GRANTS..........................  92  61  89  54 /  10  10  20  20
QUEMADO.........................  91  57  87  53 /  20  20  20  20
GLENWOOD........................  96  65  96  64 /  20  20  10  10
CHAMA...........................  83  50  80  42 /  20  20  20  20
LOS ALAMOS......................  90  65  87  59 /  10  10  10  20
PECOS...........................  89  58  89  55 /  10  10  10  10
CERRO/QUESTA....................  88  55  86  48 /  20  20  20  20
RED RIVER.......................  78  48  75  45 /  20  20  20  20
ANGEL FIRE......................  83  50  80  46 /  20  20  20  20
TAOS............................  90  56  88  50 /  10  10  20  20
MORA............................  87  56  87  52 /  10  10  10  20
ESPANOLA........................  95  60  94  55 /  10  10  10  20
SANTA FE........................  91  60  90  56 /  10  10  10  20
SANTA FE AIRPORT................  95  61  93  58 /  10  10  10  10
ALBUQUERQUE FOOTHILLS...........  95  66  94  64 /  10  10  10  10
ALBUQUERQUE HEIGHTS.............  97  70  95  68 /  10  10  10  10
ALBUQUERQUE VALLEY..............  98  63  96  62 /  10  10  10  10
ALBUQUERQUE WEST MESA...........  98  64  96  62 /  10  10  10  10
LOS LUNAS.......................  98  67  97  63 /  10  10  10  10
RIO RANCHO......................  97  65  96  65 /  10  10  10  10
SOCORRO.........................  98  70  96  67 /   5   5  10  10
SANDIA PARK/CEDAR CREST.........  89  61  87  60 /  10  10  10  10
TIJERAS.........................  93  64  92  63 /  10  10  10  10
MORIARTY/ESTANCIA...............  94  57  93  58 /   5   5  10  10
CLINES CORNERS..................  90  58  89  59 /   5   5  10  10
GRAN QUIVIRA....................  92  65  92  62 /   5   5  10  10
CARRIZOZO.......................  93  67  94  64 /   5   5  10   5
RUIDOSO.........................  91  64  90  63 /  10  10   5   5
CAPULIN.........................  92  62  92  55 /  10  10  10  10
RATON...........................  95  57  96  56 /  10  10  10  10
SPRINGER........................  94  56  95  57 /  10  10  10  10
LAS VEGAS.......................  91  56  90  56 /   5   5  10  10
CLAYTON......................... 102  64  99  65 /   5   5   5   5
ROY.............................  98  63  96  64 /   5   5  10  10
CONCHAS......................... 101  67 100  66 /   5   5   5   5
SANTA ROSA...................... 101  68 100  67 /   5   5   5   5
TUCUMCARI....................... 105  71 103  68 /   5   5   5   5
CLOVIS.......................... 100  67 100  65 /   5   5   0   5
PORTALES........................ 101  68 100  66 /   5   5   0   5
FORT SUMNER..................... 101  68 101  68 /   5   5   5   5
ROSWELL......................... 103  69 102  69 /   5   5   5   5
PICACHO.........................  97  63  95  63 /   5   5   5   5
ELK.............................  91  63  90  61 /   5   5   5   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING
FOR THE FOLLOWING ZONES...NMZ103-104.

&&
Hazardous weather outlook, Jun 29, 6:00 AM MDT, 9 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT WED JUN 29 2011

NMZ501>540-301200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
600 AM MDT WED JUN 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

HIGH BASED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER
THE HIGH TERRAIN OF WESTERN AND CENTRAL NEW MEXICO AGAIN TODAY.
THIS ACTIVITY WILL BE CAPABLE OF PRODUCING WIND GUSTS TO AROUND 50
MPH AND DRY LIGHTNING.

SMOKE FROM THE LAS CONCHAS AND PACHECO FIRES WILL REDUCE
VISIBILITIES AND IMPACT AREAS IMMEDIATELY IN THE VICINITY OF AND TO
THE NORTH AND NORTHEAST OF THE FIRES. AN AIR QUALITY ALERT REMAINS
IN EFFECT FOR TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE OVER THE NORTHEAST
HIGHLANDS AND NORTHEAST PLAINS THURSDAY AFTERNOON.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED. PLEASE CONTACT YOUR LOCAL
LAW ENFORCEMENT AT 911 AND THE NATIONAL WEATHER SERVICE AT
1.888.386.7637 TO REPORT STRONG WIND GUSTS AND WILDFIRES.
YOU CAN ALSO SUBMIT A STORM REPORT ONLINE AT OUR WEBPAGE AT
WWW.WEATHER.GOV/ABQ.

In the hours before

Special weather statement, Jun 29, 1:00 PM MDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
100 PM MDT WED JUN 29 2011

NMZ501>531-300400-
ALBUQUERQUE METRO AREA-CENTRAL HIGHLANDS-CHUSKA MOUNTAINS-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-ESTANCIA VALLEY-
FAR NORTHEAST HIGHLANDS-FAR NORTHWEST HIGHLANDS-HARDING COUNTY-
JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-LOWER RIO GRANDE VALLEY-
NORTHEAST HIGHLANDS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
NORTHWEST HIGHLANDS-NORTHWEST PLATEAU-RATON RIDGE/JOHNSON MESA-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-
SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA-SOUTH CENTRAL HIGHLANDS-
SOUTH CENTRAL MOUNTAINS-SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
SOUTHWEST MOUNTAINS-UNION COUNTY-UPPER RIO GRANDE VALLEY-
UPPER TULAROSA VALLEY-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS-
WEST CENTRAL PLATEAU-WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
100 PM MDT WED JUN 29 2011

...THUNDERSTORMS PRODUCING VERY LITTLE TO NO RAINFALL AND VERY
STRONG WIND GUSTS POSSIBLE THROUGH THE EVENING...

ANOTHER ROUND OF HIGH BASED THUNDERSTORMS WILL DEVELOP THIS
AFTERNOON OVER THE HIGH TERRAIN OF WESTERN...NORTHERN AND CENTRAL
NEW MEXICO.  ONCE DEVELOPED...THESE THUNDERSTORMS WILL MOVE TO THE
NORTH TO NORTHEAST.  LIMITED LOW LEVEL MOISTURE COMBINED WITH THE
HIGH BASES OF THESE THUNDERSTORMS WILL CREATE AN ENVIRONMENT FOR
STRONG...AND AT TIMES DAMAGING OUTFLOWS. GUSTS OF 45 TO 55 MPH WILL
BE COMMON AND SOME ISOLATED WIND GUSTS COULD EXCEED 65 MPH. CLOUD TO
GROUND LIGHTNING STRIKES WILL ALSO ACCOMPANY THE STRONGER CELLS...AND
COULD GENERATE NEW WILDFIRES. SHOWER AND THUNDERSTORM ACTIVITY WILL
CONTINUE PAST SUNSET AND WILL GRADUALLY DECREASE IN COVERAGE DURING
THE LATE EVENING.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
FOR THE LATEST WEATHER INFORMATION.

05

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 3:55 PM MDTSpecial Weather StatementABQLos Alamos50 min
Jun 29, 5:41 PM MDTSpecial Weather StatementABQLos Alamos64 min

Nearby

Red Flag Warnings in New Mexico, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.